# SDR SWAA2015021036453

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 9,391 hours, 3,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS24523
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED WHEN FLIGHT DECK SWITCH FAULTY.  R & R SWITCH IAW AMM.
